# SDR R61A201604290288

- Difficulty date: April 29, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 24,528 hours, 19,129 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A STEER FAIL MESSAGE.  AN EMERGENCY WAS DECLARED AND CREW LANDED WITHOUT INCIDENT.  MAINTENANCE RESET THE STEERING SYS AND PLANE TAXIED TO GATE UNDER OWN POWER.  MAINTENANCE DISCOVERED AN OPEN BREAKER DC 2 POWER ON THE RICC. MAINTENANCE RESET BREAKER AND PERFORMED AN RTS TEST IAW AMM AND OPS CHECKED GOOD.  AIRCRAFT IS GOOD FOR SERVICE.
